# SDR 20000620SH029

- Difficulty date: June 7, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N127JM
- Make and model: Emb EMB-110P1
- Aircraft serial: 110218
- Engine: Pwa PT6A34
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3004121
- Part serial: 1740
- Condition: Leaking
- Location: Garlock
- Part time: 1,180 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GARLOCK SEAL FAILED CAUSING OIL TO DRAIN IN REAR OF ACCESSORY CASE. OIL THEN GOING FORWARD INTO COMPRESSOR AND DRAINING ON RAMP.  (X)
